MAUDE Adverse Event Report: CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771610E
Medical Device Problem Codes Suction Problem (2170); Obstruction of Flow (2423)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there were multiple concerns escalated related to the clogging of the enfit ng tube.Per customer, most recently it caused patient¿s discomfort and potential harm with clog causing 1200 ml of contents not being extracted.As a staff work around, an alternate connector from different/previous product was used.Additional information was received and stated that specific concern reported was that the contents from the stomach were thick/chunky and tube continued to clog although flushing was occurring.Multi-functioning connecter was removed and replaced with a different (previous) connection that allowed the contents to drain/empty so the patient could have symptom relief and the result was the 1200 ml of content was extracted after the connector was changed.Then the connection piece was replaced back with the multi-function one.There was no harm just a concern for pain/discomfort due to contents not draining appropriately.
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record review could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A physical sample was not received for the investigation.The sample was discarded.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
16FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14190125
Report Number9612030-2022-03230
Device Sequence Number14554843
Product Code PIF
UDI-Device Identifier10884521582736
UDI-Public10884521582736
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7771610E
Device Catalogue Number7771610E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown